# SDR UALA2009080602384

- Difficulty date: August 6, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 35,876 hours, 9,533 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 23rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23 RT SIDE EMERGENCY LIGHT BROKEN.  REPLACED LIGHT ASSY. FUNCTION CHECKS GOOD.
